# SDR AU971531

- Difficulty date: December 7, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhavxx DH82AROBRTSN
- Engine: Dhavxx GIPSYMAJOR1
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Pin
- Part number: CH14583
- Condition: Missing
- Location: Throttle Lever
- Component: A148HIM
- Stage of operation: CR
- Nature of condition: O, R
- Precautionary procedure: K

## Discrepancy

(AUS) TAPER PIN  SECURING THROTTLE LEVER PN CH46158 TO THE THROTTLE SPINDLE PN CH14470 MISSING. THIS ALLOWED THE THROTTLE LEVER TO MOVE WITHOUT MOVING THE THROTTLE BUTTERFLY.
